MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 CentroVena One; Central Venous Catheter (CVC)

C.R. Bard, Inc. (BASD) -3006260740 CentroVena One; Central Venous Catheter (CVC)
Catalog Number 1K0R7316
Medical Device Problem Codes Material Deformation (2976); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that sheath tear was noticed on the device after the safety activation was slightly activated, then un-safety-ed again.It is unknown if the tear is a result of that, as it is a known feature that the blade in centrovena one will start cutting the sheath as soon as you begin to pull the needle out even slightly.Not used on a patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
CentroVena One
Common Device Name
Central Venous Catheter (CVC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50116868
Report Number3006260740-2026-05453
Device Sequence Number10076231
Product Code SEF
UDI-Device Identifier00801741231308
UDI-Public(01)00801741231308(11)280531(17)280531(10)RELN2491
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K242429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1K0R7316
Device Lot NumberRELN2491
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown